Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns..
As per your complain diarrhea can occur due to a number of causes like Viral Gastroenteritis
, stomach flu
or viral infection, parasitic infestation, electrolyte imbalance
, food intolerance
, side effects of medicines etc..
I would suggest you to continue taking Loperamide and along with it take ample of fluids and drink oral rehydration solution..
You should take ample of probiotics like Yoghurt, rice, bananas, cereals etc..
Loperamide will however reduce the frequency of diarrhea but in case if there is infection, you need a proper evaluation for the exact cause of diarrhea and get treated accordingly.
In case of bacterial infection antibiotics might be needed while in case of parasitic infestation anti parasitic drugs like Albendazole
can be advised..
Hope this information helps..
Thanks and regards.
Dr.Honey Nandwani Arora.